# SDR CA971216028

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737242C
- Engine: Pwa JT8D9A
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Plate
- Part number: 6575564508
- Condition: Cracked
- Location: Horiz Stab
- Part time: 53,787 hours
- Component: 65737824
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TRAILING EDGE OF HORIZONTAL STABILIZER BEAM ASSY CRACKED ON FORWARD EDGE OF THE COVER PLATE ALONG THE RADIUS IN 4 LOCATIONS.  THE LONGEST CRACK WAS APPROX 2 INCHES LONG.  BEAM LENGTH IS 12 FEET.  THE RADIUS SHOULD BE .25 INCH RADII AND WAS ONLY.10 INCH RADII ON MANUFACTURE.  THE DEFECT OF PLATE (BEAM ASSY) IS ATTACHING POINT FOR LOWER HORIZ STAB ACCESS PANEL.  REPLACED.  PART TC:  46,379.  AIRCRAFT TT:  50,989 HOURS.
